# SDR HAL95004

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - ITEM FROM M-71, LOG PAGE NR 138673.  THE EMERGENCY LIGHT AT THE ENTRANCE IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  THE OPERATIONAL CHECK WAS OKAY.  (X)
